Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER TRAUMA SA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER TRAUMA SA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number
1806-0085S
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
06/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Tip of k wire broke in 2 pcs, small piece( less than 1 cm) stuck in patient's bone, other piece retrieved.Surgeon unable to remove piece of k wire, decided to leave it in the bone.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer
(Section D)
STRYKER TRAUMA SA
325 corporate drive
mahwah NJ 07430
MDR Report Key
12074726
Report Number
12074726
Device Sequence Number
19939558
Product Code
LXH
UDI-Device Identifier
04546540195937
UDI-Public
(01)04546540195937
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/15/2021
Report Date
(Section F)
06/15/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
1806-0085S
Device Catalogue Number
1806-0085S
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/28/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
06/15/2021